help :(

Serbia And Montenegro
October 12, 2006 10:22am CST
I hope i am in the right place for help. I have this problem for almost a year now. On my right foot I have something like blisters, but they are not. The skin is dead and there are this black things inside!!! Like black hair. No matter how hard i clean them/take them out they still appear back. Anybody knows what this can be??? I am a soldier, been one for 21 yrs, and now with this "blisters" im starting to have problems, wear boots at least 10-12 hrs a day. Thanks.
1 response
@TEKOIS (926)
12 Oct 06
For god sake.....go to a doctor....it's not rocket science. p.s i hope it gets better soon. 88 LOTTERY LINES FOR JUST £5 A WEEK http://www.v-w-d.com/97215da
• Serbia And Montenegro
12 Oct 06
well....what can i say, in 21 yrs of service never been to a sick call and im scared of doctors, thanks for the hope :)
@TEKOIS (926)
12 Oct 06
you must confront your fear of doctors, your obvious a man who has stared fear in the face being a soldier,so i urge you please make an appointment to see a doctor tomorrow before it's to late and you won't have anything to see the doctor about. 88 LOTTERY LINES FOR JUST £5 A WEEK http://www.v-w-d.com/97215da